The Annals of Mathematical Statistics

On Linear Estimation for Regression Problems on Time Series

N. Donald Ylvisaker

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 3 (1962), 1077-1084.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704473

Digital Object Identifier
doi:10.1214/aoms/1177704473

Mathematical Reviews number (MathSciNet)
MR152088

Zentralblatt MATH identifier
0116.11303

JSTOR
links.jstor.org

Citation

Ylvisaker, N. Donald. On Linear Estimation for Regression Problems on Time Series. Ann. Math. Statist. 33 (1962), no. 3, 1077--1084. doi:10.1214/aoms/1177704473. https://projecteuclid.org/euclid.aoms/1177704473


Export citation